# SDR 03FDEA02176

- Difficulty date: November 28, 2003
- Submitted: December 12, 2003
- Operation: Air carrier
- Aircraft: N608FE
- Make and model: Doug MD-11
- Aircraft serial: 48548
- Aircraft time: 38,083 hours, 8,812 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Intercostal
- Condition: Cracked
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CENTER CARGO LT TUNNEL BETWEEN STA 1821 TO STA 1841 APPROX LONGERON 37 INTERCOSTAL FOUND CRACKED.  AIR CONDITIONING - HEATING - WELD REPAIR BAFFLE / AFT CARGO COMPARTMENT HAS BEEN COMPLIED WITH.
